# SDR DALA2021030901347

- Difficulty date: March 9, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 70,431 hours, 9,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 AISLE EMERGENCY LIGHT LENS COVER BROKEN AFT OF 2R DOOR. CORRECTIVE ACTION: R&R AISLE EMERGENCY LIGHT ASSY IAW A330 AMM 33-52. (7687256)
